RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 177–178 (Mi umn1435)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rationality of generating functions of rook polynomials and permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$

A. M. Kamenetskii


DOI: https://doi.org/10.4213/rm1435

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 570–571

Bibliographic databases:

MSC: 15A15, 11C08, 05A05
Presented: А. В. Михалёв
Accepted: 23.03.2005

Citation: A. M. Kamenetskii, “Rationality of generating functions of rook polynomials and permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$”, Uspekhi Mat. Nauk, 60:3(363) (2005), 177–178; Russian Math. Surveys, 60:3 (2005), 570–571

Citation in format AMSBIB
\Bibitem{Kam05}
\by A.~M.~Kamenetskii
\paper Rationality of generating functions of rook polynomials and permanents of Kronecker products of Toeplitz matrices and circulants with the matrix~$J_k$
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1435}
\crossref{https://doi.org/10.4213/rm1435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167818}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..570K}
\elib{http://elibrary.ru/item.asp?id=25787198}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 570--571
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844502003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1435
  • https://doi.org/10.4213/rm1435
  • http://mi.mathnet.ru/eng/umn/v60/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kamenetskii, “Rationality of generating functions of cycle rook polynomials and cycle permanents of Toeplitz matrices and circulants”, Russian Math. Surveys, 62:6 (2007), 1207–1209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Kamenetskii, “Rationality of generating functions of cycle rook polynomials and cycle permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$, and their computation”, Russian Math. Surveys, 63:4 (2008), 785–787  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. V. Markova, “On Some Properties of the Length Function”, Math. Notes, 87:1 (2010), 71–78  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:331
    Full text:132
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020